# SDR 97ZZZX3695

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6950V
- Make and model: Mooney M20F
- Aircraft serial: 221323
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Eng Nr 4 Exhaust
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE RAN ROUGH AT TAKEOFF, AIRCRAFT LOST POWER.  AIRCRAFT SUSTAINED SUBSTANTIAL DAMAGE DURING A FORCED LANDING.  EXAMINATION FOR THE ENGINE REVEALED AN OPEN EXHAUST VALVE, CYLINDER NR 4.  ENGINE HAD A CYLINDER, NR 4 EXHAUST VALVE STUCK.
